J. Sib. Fed. Univ. Math. Phys., 2011 Volume 4, Issue 4, Pages 498–504
(Mi jsfu208)
This article is cited in
1 paper
On collineation subgroup of semifield plane that isomorphic to $A_4$
Olga V. Kravtsova a ,
Victoria O. Pramzina b a Institute of Basic Training, Siberian Federal University, Krasnoyarsk, Russia
b Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia
Abstract:
It is proved that the translation complement of any semifield plane of rank 2 over finite field of odd order does not contain a collineaton subgroup isomorphic to
$A_4$ .
Keywords:
semifield plane, translation complement, Baer involution, homolody.
UDC:
519.145 Received: 18.05.2011
Received in revised form: 25.06.2011
Accepted: 10.07.2011
© , 2025